# SDR ABXA040197

- Difficulty date: May 21, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 59,517 hours, 55,952 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 591486529
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FRONT SPAR LOWER T-CAP CORRODED BETWEEN LONGERON 30 AND LONGERON 29 LEFT UNDER THE ANTI-ICE DUCT.  REPLACED T-CAP IAW DWG 5914865.
